# SDR C2XA11CL064

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 20,823 hours, 15,937 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ICT FLT 6056 THE CREW REPORTED A LAV SMOKE EICAS MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND PERFORMED LAV SMOKE SYSTEM OPERATIONAL CHECKS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
